View Full Version : coming off serzone
01-02-2004, 11:26 PM
In Canada they have pulled serzone of the market so i am weaning off of it.
I was at 400 mg a day and now at 200. Has anyone quit this med and if so how did the w/d go and what did you move on to. All comments appreciated. I am having a good deal of muscle soreness . REG
01-16-2004, 10:57 AM
You must do it gradually. I have tried numerous antidepressants and am now on Effexor. Unfortunately they all have side effects, but if it helps with some of the undesirable symptoms, you must weigh the pros and cons for yourself. I find the meds help me deal with any emotional ups and downs, having chronic illness can cause. Hang in there, perhaps there is something on the web about coming off of it. I know that going on and off these meds can really affect our bodies. Even with Effexor, I have had some trouble. They tried to up my dose, as I have had some panic attacks, but the increase caused insomnia, so they left it alone and I try to deal with it.....................hope you find some help, or that I may have said something meaningful..........Brenda
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.